# SDR DALA2021123008161

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 AFT CARGO COMPARTMENT SHEAR TIE AT AFT SIDE OF FLOOR WEB STA 1219,S34R-S35R FOUND CORROSION. CORRECTIVE ACTION: CORRODED SHEAR TIE REPLACED AS PER B767-300 SRM 51-40 (2065685)
